# SDR SWAA2022020333865

- Difficulty date: October 30, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 20,036 hours, 8,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Part number: 143A751024
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO. BAFFLE CRACKED AT BS 500C +8 RBL 25 / REMOVED CRACKED BAFFLE AT BS 500C RBL 25 IAW SRM 51-40-02-0G-0; INSTALLED NEW BAFFLE P/N 143A7510-24 IAW SRM 51-40-02-0G-0 & DWG # 143A7510 81146U 11/2/17
